MAUDE Adverse Event Report: PAJUNK GMBH MEDIZINTECHNOLOGIE Tuohy; Tuohy_NEEDLE, CONDUCTION, ANESTHETIC (W/WO INTRODUCER)

PAJUNK GMBH MEDIZINTECHNOLOGIE Tuohy; Tuohy_NEEDLE, CONDUCTION, ANESTHETIC (W/WO INTRODUCER)
Catalog Number 1150-6M091
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).This incident took place in usa.The device subject to the claim has been requested for analysis.Investigations are ongoing.Final evaluation is being transmitted in final report.
 
Event or Problem Description
(b)(4).This incident took place in usa.Reaching out to share that we had an issue with an epidural needle today.During an insert the stylet snapped off at the hub, and the stylet was lodged within the needle.Fortunately, the needle was removed from the patient's back and the stylet remained within the needle.I have the needle and lot # on hand.Aside from requiring a second insertion attempt, there were no further complications for this patient.Second attempt to reinsert a new needle with stylet successful.The patient is doing well; the complete needle with stylet was successfully removed in its entirety.
 
Event or Problem Description
Irn#(b)(4) this incident took place in usa.Reaching out to share that we had an issue with an epidural needle today.During an insert the stylet snapped off at the hub, and the stylet was lodged within the needle.Fortunately, the needle was removed from the patient's back and the stylet remained within the needle.I have the needle and lot # on hand.Aside from requiring a second insertion attempt, there were no further complications for this patient.Second attempt to reinsert a new needle with stylet successful.The patient is doing well; the complete needle with stylet was successfully removed in its entirety.
 
Additional Manufacturer Narrative
Irn#(b)(4) this incident took place in usa.Following the final assessment, the item in question was corrected to reference number 1150-6m091.This case is considered as closed.If further information becomes available an update will be send to the agency.

Brand Name
Tuohy
Common Device Name
Tuohy_NEEDLE, CONDUCTION, ANESTHETIC (W/WO INTRODUCER)
Manufacturer (Section D)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
geisingen, baden-württemberg 78187
GM  78187
Manufacturer (Section G)
PAJUNK GmbH Medizintechnologie
karl-hall-str. 1
geisingen, baden-württemberg 78187
GM   78187
Manufacturer Contact
armin pfeifer
karl-hall-str. 1
geisingen, baden-württemberg 78187
GM   78187
MDR Report Key25826486
Report Number9611612-2026-00015
Device Sequence Number16048060
Product Code BSP
UDI-Device Identifier04048223130421
UDI-Public04048223130421
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K040965
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 07/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number1150-6M091
Device Lot Number02500013
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2026
Supplement Date Received by Manufacturer06/17/2026
Initial Report FDA Received Date07/15/2026
Supplement Report FDA Received Date07/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown